# SDR UALA2013052303563

- Difficulty date: May 22, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 71,111 hours, 12,707 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: K24013
- Condition: Faulty
- Location: Dc Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE, DC STANDBY ELECTRICAL POWER 24 13037.  FOUND K24013 RELAY BAD, REPLACED OPS CHECKED GOOD.  MESSAGE CLEARED.
